# SDR AALA20131216010

- Difficulty date: December 16, 2013
- Submitted: December 30, 2013
- Operation: Air carrier
- Aircraft: N177AN
- Make and model: Boeing 757223
- Aircraft serial: 32396
- Aircraft time: 40,279 hours, 11,701 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Control Panel
- Part number: 6225129204
- Condition: Faulty
- Location: Weather Radar
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SJU CREW REPORTED WEATHER SYSTEM STATUS MESSAGE & WEATHER RADAR FAIL.  FLIGHT LANDED SJU WITHOUT INCIDENT.  REPLACED RADAR CONTROL PANEL, SYSTEM GND CHECKED NORMAL OPERATION CLOSED.
